# SDR AALA960151

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49562
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 5920629519
- Condition: Defective
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1116 - AFTER TAKEOFF DFW WHEN LANDING GEAR RETRACTED, NLG FAILED TO RETRACT.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NLG STRUT INNER CYLINDER.  ALSO, REPLACED NLG RETRACTION ACTUATOR.  SERVICED NLG STRUT WITH OIL AND NITROGEN.  ACCOMPLISHED LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECKED NORMAL.  (X)
